# SDR QMLA2024062620073

- Difficulty date: June 22, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N941AM
- Make and model: Bell 407
- Aircraft serial: 54594
- Aircraft time: 3,025 hours, 6,971 cycles
- Engine: Allsn 250C47B
- Engine time: 3,025 hours, 5,616 cycles
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Indication Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN EN ROUTE BACK FROM LANDER TO THE HOSPITAL IN CASPER WITH THE PATIENT,   TRANSMISSION PSI GAUGE BEGAN TO FLUCTUATE STARTING AT AROUND 10 PSI WORKING ITS WAY UP TO 20 PSI OF FLUCTUATIONS.  CLOSE TO CAPER ABOUT 2 MILES TO THE WEST,  DECIDED TO MAKE OUR WAY BACK TO AIRPORT WITH AIRCRAFT AND TRANSPORT THE PATIENT BY GROUND. FOLLOWED AMC PROCEDURE FOR A MX EVENT.  INSPECTED TRANSMISSION PRESSURE SYSTEM. SUSPECTED MOISTURE MAY HAVE ENTERED THE CONNECTOR PLUG AND CAUSED AN INTERMITTENT PRESSURE FLUCTUATION DURING FLIGHT. CLEANED AND INSPECTED THE TRANSDUCER AND CONNECTOR PLUG. COULD NOT REPRODUCE THE PROBLEM ON THE GROUND RUN OR MAINTENANCE OPS CHECK FLIGHT. AIRCRAFT WAS RETURNED TO SERVICE.
